MAUDE Adverse Event Report: VASCUTEK LTD. GELWEAVE; GELWEAVE STRAIGHT

VASCUTEK LTD. GELWEAVE; GELWEAVE STRAIGHT
Model Number GELWEAVE STRAIGHT
Medical Device Problem Codes Labelling, Instructions for Use or Training Problem (1318); Device Markings/Labelling Problem (2911); Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer narrative health effect - clinical code 4582 - no clinical signs, symptoms or conditions - no patient involvement - site reported no patient consequence health effect - impact code.2645 - no patient involvement - no patient involvement when the adverse event occurred - replacement device located prior to procedure commencement.Medical device problem code 1318 - labelling, instructions for use or training problem - mislabelling 2911 - device markings/labelling problem - product was incorrectly labelled during rework operation.4051 - inaccurate information - product was placed in blister for a valsalva graft being reworked in the same area on same day.Component code 4755 - part/component/sub-assembly term not applicable - the device does not have distinct parts, components, or sub-assemblies - graft is a single tube of material with no additional sub-assemblies.Type of investigation 10 - testing of actual/suspected device - both the complaint device and twin device from mix up have been returned to vascutek ltd.4109 - historical data analysis - a review of similar mislabelling events in the field was performed and found an occurrence rate of 0.0006% across all products.3331 - analysis of production records - the investigation involved the analysis of relevant production records in view of supporting the identification of possible causes for the adverse event.- review of production records showed that the device was returned for resterilisation after a soiled tyvek was found post sterilisation - records showed that 4 valsalva's were also reworked on the same day.Further investigation showed that these 4 devices were shipped to italian distributor.4111 - communication/interviews - communication with the italian distributor found that three devices were already used in procedures without any report of an issue.The 4th device was checked and found to be the straight graft which had been swapped.Investigation findings 170 - manufacturing process problem identified - an issue was identified with product segregation during the rework process.4245 - packaging contains incorrect device - information and images received identified that the incorrect product was within the packaging.Further investigation located and identified the other device which had been incorrectly packaged.Both devices have been returned to vascutek ltd.And confirmed these two devices were swapped at rework as suspected.Investigation conclusion 25 - cause traced to manufacturing - cause was traced to inadequate controls during cleanroom packaging of devices and rework devices.Vascutek has recovered both devices and they have been returned to vascutek.This event will be addressed via an ongoing capa raised to address product mix up.No further investigation or actions are required for this event and vascutek ltd.Now considers this complaint closed.-.
 
Event or Problem Description
Event was reported to vascutek ltd.On (b)(6) 2020: the package indicated a gelweave straight tube graft 733010.After opening the box and foil pouch it turned out that instead of the tube graft there was a gelweave valsalva inside the inner blister.The customer opened another box instead.No consequences for the patient.

Brand Name
GELWEAVE
Common Device Name
GELWEAVE STRAIGHT
Manufacturer (Section D)
VASCUTEK LTD.
newmains avenue
inchinnan business park
renfrewshire, PA4 9 RR
UK  PA4 9RR
MDR Report Key11122389
Report Number9612515-2021-00001
Device Sequence Number677575
Product Code DSY
UDI-Device Identifier05037881105147
UDI-Public05037881105147
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K162794
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model NumberGELWEAVE STRAIGHT
Device Catalogue Number733010-G
Device Lot Number17722331
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2020
Initial Report FDA Received Date01/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;